We study the existence of two nonzero solutions for a class of quasilinear Kirchhoff problems. The approach is based on the variational methods. Our nonlinerity is contrast to some previous results is that superlinear growth at infinity.
p-Laplacian type operators, Dirichlet boundary value problem, variational methods
LI, LIN and TERSIAN, STEPAN
"Two nonzero weak solutions for a quasilinear Kirchhoff type problem,"
Turkish Journal of Mathematics: Vol. 46:
2, Article 15.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss2/15